# SDR REXA2014022700277

- Difficulty date: February 27, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 14,856 hours, 9,320 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-107 RT AFT EMERGENCY LIGHT OVERWING AREA HAS WIRE DAMAGE.  REPAIRED WIRE & INSTALLED NEW LIGHT ASSEMBLY IAW AMM 33-51-15-400-801-A09.  PERFORMED OPERATIONS CHECK OF NEW LIGHT IAW AMM 33-51-7-710-801-A02, PN INSTALLED 2LA006954-00.
